# SDR DALA2021072304175

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 100,956 hours, 14,893 cycles
- System (JASC): 5240 · Service Doors
- Part: Counterbalance
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 FWD RT SERVICE DOOR IS TOO HEAVY TO OPEN IN MANUAL MODE. CORRECTIVE ACTION: REPLACED COUNTERBALANCE ASSEMBLY. SYSTEM OPERATION IS NORMAL. (LP 1883303)
